# SDR ASAA2017051420761

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 13,823 hours, 4,534 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEVELING AT FL300 VTK DISPLAYED ON F/O ND, ACCOMPANIED BY LOSS OF FLIGHT DIRECTORS ON PFD, BEGAN QRH PROCEDURES AND SYSTEM RETURNED TO NORMAL OPERATION AFTER APPROX 30 SECONDS. GROUNDED - YES. FAULT LOGGED WAS 31-67440. NR 2 FMC NO DATA,( CDS-2 RECEIVE NO DATA FRON NR 2 FMC.)ACCOMPLISHED NR 2 FMC BITE PROCEDURES PER FIM 34-61 TASK 801 AND NO CURRENT FAULT, ALL OPS CK GOOD. CDS SYSTEM BITE PROCEDURES PER FIM 31-62 TASK 801,OPS CK GOOD. DFCS LRU INTERFACE TEST FOR CDS OPS CK GOOD REF MM 22-11-00, HGS SENSOR TEST FOR CDS OPS CK NORMAL. LLM STATUS REMAINS UPGRADED TO CAT III AUTOLAND AND HGS.
